| Model Number |
SDCT01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
11/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.No lot number was provided.The cause of the bleeding is unknown.Bleeding is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a navigation, the physician noticed an abnormal blood accumulation in the lung after the third biopsy pass.The physician believes she struck the pulmonary artery.The bleeding was stopped.However, afterwards the patient needed a blood transfusion and was hospitalized.There was no reported issue with the product.